# SDR AALA20170519003

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 74,143 hours, 9,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 14605
- Condition: No Test
- Location: Emergency Lights
- Part time: 35,833 hours, 4,200 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR OVERHEAD EMERGENCY LIGHT POWER SUPPLY M33406 FAILED TO TEST.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06.  OPS CHECKED GOOD.
